UM

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Painlevé IV, sigma-form, and the deformed Hermite unitary ensembles Journal article
Journal of Mathematical Physics, 2021,Page: 1-18
Authors:  Chen, Y.;  Zhu, M.;  Wang, D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Hermite  Unitary  ensembles  
Difference and Differential equations for recurrence coefficients for orthogonal polynomials with hypergeometric weights and Backlund transformation Journal article
Random matrices: theory and applications, 2020,Page: 1-17
Authors:  Hu, J.;  Filipuk, G.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
recurrence coefficents  orthogonal polynomials  Backlund transformations.  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Gap Probabilities in the Laguerre Unitary ensembles and discrete Painleve equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Page: 354003-354021
Authors:  Hu, J.;  Dhazmay, A. ;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap  Probabilities  Laguerre  Unitary  Ensembles  Painleve  
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2021/03/09
Asymptotics  Bounds  Freud-type Weight  Orthogonal Polynomials  Semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2021/03/09
Asymptotics  Degenerate Laguerre Unitary Ensemble  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé Equations  
On Semi-classical Orthogonal Polynomials Associated with Freud-type weight. Journal article
Mathematical Methods in the Applied Sciences,, 2020,Page: 5295-5313
Authors:  Wang, D.;  Zhu, M.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Orthogonal Polynomials  Fred-type weight  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:14 TC[Scopus]:12 | Submit date:2019/01/17
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painleve Transcendents  Random Matrices